# SDR AALA20160505006

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 74,147 hours, 39,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FUSELAGE SKIN AT CANT FRAME STATION 1474 IS CRACKED BETWEEN RIVETS BELOW LONGERON 19L.  REPAIRED SKIN IAW SRM 53-01-00-001 & AARD 51-60-00.
